# SDR ASAA2016032716110

- Difficulty date: March 27, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 33,062 hours, 9,895 cycles
- System (JASC): 2210 · Autopilot System
- Part: Transceiver
- Part number: 8220334002
- Part serial: 4096TG
- Condition: Failed
- Location: Radio Altimeter
- Part time: 13,559 hours, 3,898 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON ILS APPROACH AUTO PILOT B UNCOMMANDED DISCONNECT.  ACFT GROUNDED. DFCS FFR SHOWS FLIGHT 8, A/P DISCONNECT DUE TO RAD ALT-2 INV HGS SHOWS NUMEROUS RECENT AND AFTER FLIGHT 8 RAD ALT-2 INVALID.  R & R NR 2 RAD ALT RECEIVER/TRANSMITTER REF AMM 34-33-21, OPS NORMAL.
